JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON BOUNDED SOLUTIONS OF PEXIDER-EXPONENTIAL FUNCTIONAL INEQUALITY
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 35, Issue 2,  2013, pp.129-136
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2013.35.2.129
 Title & Authors
ON BOUNDED SOLUTIONS OF PEXIDER-EXPONENTIAL FUNCTIONAL INEQUALITY
Chung, Jaeyoung; Choi, Chang-Kwon; Lee, Bogeun;
  PDF(new window)
 Abstract
Let G be a commutative group which is 2-divisible, the set of real numbers and . In this article, we investigate bounded solutions of the Pexider-exponential functional inequality for all .
 Keywords
bounded solution;exponential function;Pexider-exponential functional inequality;
 Language
English
 Cited by
 References
1.
J. Aczel and J. Dhombres, Functional equations in several variables, Cambridge University Press, New York-Sydney, 1989.

2.
M. Albert and J. A. Baker, Bounded solutions of a functional inequality, Canad. Math. Bull. 25 (1982), 491-495. crossref(new window)

3.
J. A. Baker, The stability of cosine functional equation, Proc. Amer. Math. Soc. 80 (1980), 411-416. crossref(new window)

4.
J. A. Baker, J. Lawrence, and F. Zorzitto, The stability of the equation f(x+y) = f(x)f(y), Proc. Amer. Math. Soc. 74 (1979), 242-246.

5.
J. Chung, On solutions of exponential functional inequalities, preprint.

6.
D. H. Hyers, G. Isac and Th. M. Rassias, Stability of functional equations in several variables, Birkhauser, 1998.